Sticky particles

Publications  of  M.A. Lifshits (selection): 

Functional large deviations in Burgers particle systems (joint with Z.Shi). Comm. Pure Appl. Math., 2007, 60, 41-66.

Abstract    Article in the journal
Aggregation rates in one-dimensional stochastic systems with adhesion and gravitation (joint with Z.Shi). Ann. Probab., 2005, 33. 53-81.

Abstract    arXiv full version   Article in the journal

 Aggregation in one-dimensional gas model with stable initial data (joint with L.V.Kuoza). J. Math. Sci. 2006, 133, N3, 1298-1307 (in English), Zapiski Seminarov POMI, 2004, 311, 161-178 (in Russian).

Abstract    Full text (English)    Full text (Russian)